Couldn't find what you looking for?

TRY OUR SEARCH!

My doctor started me on fenofibrate 10 days ago and I’m otherwise healthy 62 year old male. But ever since I started taking this medication I’ve been feeling weak  as if I’ve been run over by a lawnmower. I feel like I have flu, only without fever. When I called in my doctor’s office to get an appointment and get off this medication, all they told me that it’s fairly common side effect and that it will get better over time.

If anyone on here is on fenofibrate, could you please share your experience? I can’t go on much longer like this, it completely makes it impossible to carry on with my daily activities.

Loading...

Hello,

if your symptoms haven't subsided by now, then even your doctor should realize that fenofibrate is not the right medication for you. One alternative for lowering bad cholesterol and triglyceride levels are statin medications like Crestor, Lipitor, Zocor and other statins. There is also red yeast rice that contains statin-like substance and can help you in dealing with cholesterol.

Either way, you should discuss these alternatives with your doctor.

Reply

Loading...